Alert archive / Maine / Gale Warnings in 2017

Gale Warning 2, NWS Gray, ME

January 4, 2017

NWS Gray, ME issued this gale warning at Jan 4, 2017, 7:25 AM EST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 4, 2017, 7:25 AM EST (12:25 UTC)
Expired
Jan 4, 2017, 10:52 AM EST
In force
3 hr
Issued by
NWS Gray, ME

The text

As transmitted.

678 
WHUS71 KGYX 041225
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
725 AM EST WED JAN 4 2017


ANZ150-152-154-050230-
/O.EXP.KGYX.GL.W.0001.000000T0000Z-170104T1200Z/
/O.NEW.KGYX.GL.W.0002.170104T1225Z-170105T2100Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
725 AM EST WED JAN 4 2017

...GALE WARNING IN EFFECT UNTIL 4 PM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 4 PM EST THURSDAY.

* WINDS...WEST 25 TO 35 KT WITH GUSTS UP TO 40 KT.

* SEAS...10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-050230-
/O.EXP.KGYX.GL.W.0001.000000T0000Z-170104T1200Z/
/O.NEW.KGYX.SC.Y.0002.170104T1225Z-170105T2100Z/
PENOBSCOT BAY-CASCO BAY-
725 AM EST WED JAN 4 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THURSDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THURSDAY.

* WINDS...WEST 25 TO 35 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
368 
WHUS71 KGYX 041552
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1052 AM EST WED JAN 4 2017


ANZ150-152-154-050600-
/O.CAN.KGYX.GL.W.0002.000000T0000Z-170105T2100Z/
/O.NEW.KGYX.GL.W.0003.170105T0000Z-170105T2100Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
1052 AM EST WED JAN 4 2017

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST THURSDAY.

* WINDS...WEST 25 TO 35 KT WITH GUSTS UP TO 40 KT.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-050600-
/O.CAN.KGYX.SC.Y.0002.000000T0000Z-170105T2100Z/
/O.NEW.KGYX.SC.Y.0003.170105T0000Z-170105T2100Z/
PENOBSCOT BAY-CASCO BAY-
1052 AM EST WED JAN 4 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST
THURSDAY.

* WINDS...WEST 25 TO 35 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Jan 4, 7:19 AM EST, 6 minutes earlier.

Area forecast discussion, Jan 4, 7:19 AM EST, 6 minutes before
Area Forecast Discussion
National Weather Service Gray ME
719 AM EST Wed Jan 4 2017

.SYNOPSIS...
Low pressure over the Gulf of Maine will lift northeast into the
maritimes today and will drive a trailing cold front through the
region. A trough of low pressure will move east through the region
overnight and early Thursday. Low pressure will pass well east of
the region on Friday. High pressure will build in from the west
Friday night and Saturday. An area of low pressure will gradually
dissipate as it moves into the region from the west Saturday
night and Sunday. High pressure will build in from the west Sunday
night and Monday.

&&
12z update...
Quick update to drop advisory headlines for the foothills as
precipitation is quickly exiting the region. Have extended winter
weather advisories for southern Somerset county where sleet and
freezing rain will persist through mid morning. Have also let
central somerset in the winter storm warning till noon.

Have also updated Coastal Marine Forecast to drop the bays down to
SCA"s. Have extended Gales into Thursday afternoon for the outer
waters. Aside from a few temp/td tweaks no other changes planned
attm.

Previous discussion...
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Low pressure currently moving northeast through the Gulf of Maine
early this morning will continue northeast into the maritimes
through early afternoon. Back edge of precip currently lifting
northeast through western New England and should be winding down
across southern New Hampshire and southwest Maine through
daybreak. Temperatures have not budged all night as cold air
continues to drain southward across the forecast area.

A mix of sleet and freezing rain will continue in southern
interior and central portions of New Hampshire and western Maine
through 6 am before tapering off around daybreak. Winter weather
advisories remain in effect in these areas through 7 am. Farther
north a mix of sleet and snow will continue through mid morning
before winding down by late morning. Will be updating headlines by
7 am as conditions warrant.

In the south and coastal areas temperatures are generally above
freezing but some areas of patchy ice remain on roadways...mainly
in low spots that don't see much sun this time of year. Will
likely issue a special weather statement highlighting patchy slick
spots for the morning commute.

Expect winds to kick around to the west early this afternoon as
low pressure pulls away to the northeast. Temperatures should take
a jump as a cold front pushes east with highs ranging through the
40s across much of the region by mid afternoon. This should help
melt any lingering ice on roadways before temps fall back later
this afternoon. Should see partial clearing by mid to late
afternoon downwind of the mountains.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Upper low will swing through southern Quebec overnight with an
associated surface trough pushing in from the west. Upslope flow
and abundant low level moisture will keep clouds and some snow
showers going in the mountains during the evening and expect this
activity to pick up after midnight as the surface trough pushes in
from the west. Will likely see some minor accumulations by
Thursday morning. Downwind of the mountains partly cloudy skies
will give way to increasing clouds after midnight along with a few
scattered flurries. Expect lows from the mid teens to lower 20s
from north to south.

Thursday looking blustery and mostly cloudy with snow showers
continuing in the north and a few stray flurries making it into
central and southern zones. Highs will range through the 20s
north and lower to mid 30s south.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
The extended forecast has two take home points...the pattern is
active and the pattern is favorable for cold. Whether those two
line up at the same time to produce snowfall remains in
question...but the ingredients are there.

The higher confidence of the two is the colder weather. Both the
ECMWF EPS and GEFS 04.00z forecasts want to build heights across
AK...forcing the cold air to dump into Canada. This will allow
passing storms to drag that colder air into our neck of the
woods...most notably this weekend into early next week. The
greatest departures will be to our S...seeing as we are reaching
the climatological coolest part of the winter...but ensemble
guidance does indicate a slightly cooler than normal air mass for
this time of year.

The lower confidence forecast is the storminess and storm track
across the Ern CONUS. Flow out of the W remains rather
progressive...and is allowing for frequent storm systems to track
Ewd. So far a SErn ridge and little blocking to the N has allowed
those system to trend towards impacting the Northeast. Ensemble
guidance this morning indicates little change to that overall
theme. One deviation will be late this weekend...as the Wrn CONUS
tries to pop a ridge and allow the Ern trof to amplify a little
more. This is important because a Srn stream s/wv trofs will be
rounding the base of this larger scale trof. Initially on Fri the
trof will be too flat to allow much amplification of the first
wave. It would take some pretty strong trends to bring it far
enough N for significant impacts to our forecast area. More
importantly the second wave will initiate East Coast
cyclogenesis. By this time a more amplified trof will offer room
to come N. The 04.00z GFS is still wide right...but has well
developed inverted trof signal indicating strong upper level
support behind the departing low. The 04.00z ECMWF keeps this more
connected and brings the low center closer to the coast. Mid level
forcing is more than enough to bring a period of light snow to
coastal areas Sat night or Sun. Much of the variance in modeling
seems to be originating the Ern Pacific...and is not modeled to be
sampled by the upper air observing network until tomorrow night at
the earliest. So significant model changes could arise downstream
as a result of this better sampling. For now I will keep PoP Sun
at slightly higher than climatological norms for the coast.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
Short Term...IFR/LIFR ceilings in southern zones early today will
gradually give way to VFR conditions this afternoon. IFR/LIFR
conditions in the north will gradually improve to MVFR. VFR
tonight and Thursday with areas of MVFR ceilings/vsby in snow
showers in the north.

Long Term...By Fri upper low pressure lifts to the N and brings
an end to SHSN in the N. Another system will develop to our
S...but at this time looks too far S to bring much in the way of
precip to the area. Some flurries or very light SHSN look possible
for far Srn terminals like MHT and PSM...but significant VSBY
reductions look unlikely. A stronger low pressure system develops
off the coast Sun...and will pass out to sea...but close enough to
bring the threat of SN to coastal terminals. Confidence is
low...but a period of IFR is possible from PSM thru PWM and RKD.

&&

.MARINE...
Short Term...Continuing Gales through 700 am. Will likely
downgrade bays to sca's with the morning update. Expect winds on
the outer waters to subside briefly today before increasing back
to Gale force overnight so will be continuing Gales for the outer
waters through the period.

Long Term...Low pressure developing well S of New England will
lead to a period of SCA conditions Fri. This will be followed
quickly on its heels by a stronger ocean low pressure which will
prolong or bring about another round of SCA conditions late Sun
into Mon. Overall the pattern remains active...and marine
headlines look more likely than not.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory until 10 AM EST this morning for
     MEZ014.
     Winter Storm Warning until noon EST today for MEZ009.
NH...None.
MARINE...Small Craft Advisory until 4 PM EST Thursday for ANZ151-153.
     Gale Warning until 4 PM EST Thursday for ANZ150-152-154.

&&
Hazardous weather outlook, Jan 4, 3:12 AM EST, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
312 AM EST WED JAN 4 2017

MEZ009-050815-
CENTRAL SOMERSET-
312 AM EST WED JAN 4 2017

...WINTER STORM WARNING IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ007-008-012>014-020>022-NHZ001>006-050815-
NORTHERN OXFORD-NORTHERN FRANKLIN-SOUTHERN OXFORD-SOUTHERN FRANKLIN-
SOUTHERN SOMERSET-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-
312 AM EST WED JAN 4 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL
MAINE...SOUTHWEST MAINE...WESTERN MAINE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ018-019-023>028-NHZ007>015-050815-
INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK-COASTAL CUMBERLAND-
SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH-
312 AM EST WED JAN 4 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL
MAINE...SOUTHWEST MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-050815-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
CASCO BAY-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
312 AM EST WED JAN 4 2017

...GALE WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 4, 4:30 AM EST, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Gray ME
430 AM EST Wed Jan 4 2017

MEZ018-019-NHZ007>013-015-041230-
Interior York-Interior Cumberland-Sullivan-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Western And Central Hillsborough-
Including the cities of...Hollis...Alfred...Lebanon...Sanford...
Goodwins Mills...Buxton...Limington...Berwick...New Gloucester...
Gray...North Windham...Gorham...Bridgton...Claremont...Cornish...
Unity...Croydon...Goshen...Grantham...Lempster...Newport...
Charlestown...Boscawen...Canterbury...Concord...Dunbarton...
Loudon...Hooksett...Laconia...Gilford...Meredith...Barrington...
Rochester...Dover...Rollinsford...Somersworth...Durham...
Madbury...Gilsum...Keene...Marlow...Sullivan...Surry...Jaffrey...
Manchester...Pelham...Nashua...Salem...Atkinson...Newton...
Plaistow...Chester...Derry...Hampstead...Exeter...Amherst...
Milford...Mont Vernon...Goffstown...Peterborough...Sharon...Weare
430 AM EST Wed Jan 4 2017

...ISOLATED POCKETS OF SLICK ROADS POSSIBLE THIS MORNING ACROSS
SOUTHERN NEW HAMPSHIRE AND INTERIOR SECTIONS OF SOUTHWEST MAINE...

AT 430 AM PRECIPITATION ASSOCIATED WITH LAST NIGHTS STORM WAS
QUICKLY LIFTING OUT OF SOUTHERN NEW HAMPSHIRE AND SOUTHWEST MAINE
AND SHOULD BE ENDING BY DAYBREAK. ALTHOUGH TEMPERATURES ARE
GENERALLY ABOVE FREEZING ACROSS MUCH OF THIS AREA...ISOLATED
POCKETS OF TEMPERATURES NEAR FREEZING CAN BE EXPECTED THROUGH 700
AM. PATCHY AREAS OF SLICK ROADS WILL BE POSSIBLE FOR THE MORNING
COMMUTE...ESPECIALLY IN LOW LYING AREAS AND LOCATIONS WHICH DO NOT
SEE MUCH SUN THIS TIME OF YEAR. DRIVERS SHOULD SLOW DOWN AND BE
PREPARED FOR RAPIDLY CHANGING ROAD CONDITIONS DURING THE EARLY
MORNING HOURS.
Local storm report, Jan 4, 7:14 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
714 AM EST WED JAN 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             5 NNW SURRY MOUNTAIN    42.99N  72.31W
01/03/2017  M4.5 INCH        CHESHIRE           NH   CO-OP OBSERVER

            24 HOUR SNOWFALL. CO-OP OBSERVER

0630 AM     SNOW             5 E CENTER SANDWICH     43.81N  71.34W
01/04/2017  M3.0 INCH        CARROLL            NH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             2 ENE NEW PORTLAND      44.90N  70.06W
01/04/2017  M1.8 INCH        SOMERSET           ME   COCORAHS

            24 HOUR SNOWFALL.

&&

EVENT NUMBER GYX1700036
EVENT NUMBER GYX1700037
EVENT NUMBER GYX1700038

POHL
Local storm report, Jan 4, 7:16 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
716 AM EST WED JAN 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 AM     FREEZING RAIN    POLAND                  44.06N  70.39W
01/04/2017  M0.25 INCH       ANDROSCOGGIN       ME   SOCIAL MEDIA

&&

EVENT NUMBER GYX1700039

POHL
Local storm report, Jan 4, 7:23 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
723 AM EST WED JAN 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 AM     FREEZING RAIN    WINSLOW                 44.56N  69.62W
01/04/2017  M0.25 INCH       KENNEBEC           ME   SOCIAL MEDIA

&&

EVENT NUMBER GYX1700040

POHL

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 11:04 PM ESTCoastal Flood StatementGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York4 hr
Jan 4, 7:24 AM ESTWinter Weather AdvisoryGYXSomerset92 min
Jan 4, 7:25 AM ESTSmall Craft AdvisoryGYX3 hr
Jan 4, 10:52 AM ESTGale WarningGYX28 hr
Jan 4, 10:52 AM ESTSmall Craft AdvisoryGYX41 hr

Nearby

Gale Warnings in Maine, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.